EconPapers    
Economics at your fingertips  
 

Existence of Solutions for a Coupled System of Second and Fourth Order Elliptic Equations

Fanglei Wang

Abstract and Applied Analysis, 2014, vol. 2014, 1-4

Abstract:

The generalized quasilinearization technique is applied to obtain a monotone sequence of iterates converging uniformly and quadratically to a solution of a coupled system of second and fourth order elliptic equations.

Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/680919.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/680919.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:680919

DOI: 10.1155/2014/680919

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:680919